Translator Disclaimer
October, 2020 Corrigendum to “On subadditivity of the logarithmic Kodaira dimension”
Osamu FUJINO
J. Math. Soc. Japan 72(4): 1181-1187 (October, 2020). DOI: 10.2969/jmsj/82568256

Abstract

Lesieutre constructed an example satisfying $\kappa_{\sigma} \ne \kappa_{\nu}$. This says that the proof of the inequalities in Theorems 1.3, 1.9, and Remark 3.8 in [Fujino, On subadditivity of the logarithmic Kodaira dimension, J. Math. Soc. Japan, 69 (2017), 1565–1581] is insufficient. We claim that some weaker inequalities still hold true and they are sufficient for various applications.

Funding Statement

The author was partially supported by JSPS KAKENHI Grant Numbers JP16H03925, JP16H06337.

Citation

Download Citation

Osamu FUJINO. "Corrigendum to “On subadditivity of the logarithmic Kodaira dimension”." J. Math. Soc. Japan 72 (4) 1181 - 1187, October, 2020. https://doi.org/10.2969/jmsj/82568256

Information

Received: 7 May 2019; Published: October, 2020
First available in Project Euclid: 3 April 2020

MathSciNet: MR4165928
Digital Object Identifier: 10.2969/jmsj/82568256

Subjects:
Primary: 14R05
Secondary: 14E30

Rights: Copyright © 2020 Mathematical Society of Japan

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 4 • October, 2020
Back to Top